# SDR SWAA040151

- Difficulty date: January 15, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 49,286 hours, 45,960 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6571909
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT WING OUTBOARD T/E MIDFLAP L/E SKIN CRACKED AT WBL 205.  REPAIRED SKIN PER SRM.
